# SDR SWAA2024102851508

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 61,361 hours, 36,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE GIRT BAR RETAINING CLIP DAMAGED.<[01] REPLACED RETAINING CLIP REF AMM 25-66-01
